# SDR REXA201000056

- Difficulty date: March 24, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N8688A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 17,488 hours, 15,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK CORROSION AT FUEL PANEL 540CB AT WS 76.161 HOLE NR 5 ON EDGE OF CUTOUT.  MEASURES .007 INCH DEEP IN FORWARD AND .005 INCH DEEP IN AFT CRITICAL REGIONS.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.  REPAIR DEPTH .008 INCH FORWARD AND .006 INCH DEEP AFT.
